# SDR SIMA20171127002

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 40,302 hours, 35,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 B/C EMERGENCY LIGHT UPPER INOPERATIVE.  R & R THE LAMP IAW AMM 33-50-08-000-801, AND 33-50-08-400.  OPS CHECKED GOOD.
